It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


I started out taking Vicatin ES for about 3 months and then they moved me to percocet 10mg 4 times a day, along with valium 10mg 3 times a day, I have been on the Percs for almost 4 months now, I know a bit about pain killers, but my best friend died from Oxys over a year ago, so I tried to steer clear of that area, I was always into speed based drugs, but my question is I am being prescribed those drugs for severe pain and muscle spasms, but lately about a couple of weeks ago, I noticed that within 4 hours of not taking my dose of Percocet my nose started running, and I started get hot and cold, and I thought these were withdrawl symptoms that occurred around 24 hours after not taking them, so why is it that this is happening after only around 4 hours??!!! Second quick question is, what are the more common withdrawl symptoms from Percocet, just in case Im missing something! Thank you to whoever helps me here, or can at least send me out some input here, cuz Im confused! Im not abusing them in any way, and just taking them as prescribed, so I dont get it!
Thanks again!
Bish





All times are GMT -7. The time now is 12:17 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!